# SDR SWIA201541104

- Difficulty date: April 6, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 280.00 BEAM WEB AT RBL 9, C-CHECK RO 4/22/15, COMPLIED REPAIR OF THE FS 280.00 BEAM WEB AT RBL 9, REF REO.
